Dunedin woman overdoses after pharmacy dispenses six times prescribed fentanyl dose

RNZStuffNZ HeraldThe PostThe Press1NewsOtago Daily TimesMonday 25 August 2025 · 7 outlets · 4 reports · updated

In this story Medsafe, Pharmacy Council

Photo: RNZ (opens in new tab)

A woman in Dunedin overdosed after receiving a fentanyl patch containing six times her prescribed dose. The Pharmacy Council is investigating the incident, which the pharmacy has attributed to human error.

How they headlined it

First reported by RNZ, Mon 25 Aug 2025, 5:03am · 4 reports from 4 outlets over 3 hours
  1. RNZRNZ

    Woman overdoses on fentanyl after pharmacy dispenses six times the amount (opens in new tab)

    Also on Stuff (opens in new tab), NZ Herald (opens in new tab)

  2. The PostThe Post via RNZ

    Dunedin woman overdoses on fentanyl after pharmacy dispenses six times the amount (opens in new tab)

    Also on The Press (opens in new tab)

  3. 1News1News via RNZ

    Woman overdoses on fentanyl after pharmacy error (opens in new tab)

  4. Otago Daily TimesOtago Daily Times

    Dunedin woman overdoses on fentanyl after pharmacy error (opens in new tab)